Aa
A
A
A
Close
General Health Community
8.85k Members
Avatar universal

Vitamin B6 toxicity symtoms Twitching, tingling,ctawling

I am 45 years old male.
I experience following symptoms after taking vitamin B complex supplement.
1. Tingling all over the body
2. Twitching all over the body predominantly legs stomach back right-side
3.   Shocking sensation in body
4. Crawling sensation mainly in scalp and sometine on other part of body.
5. Numbness in foot and hands. In the night both hand feeling numb.
6. Insomnia, anxiety, stress
7. BUZZING OF FEETS AND END OF FINGERS.

I was taking Neurobion (Merck )contain Vitamin -B1 100MG, Vitamin B6- 200MG ,Vitamin B12-200MCG
I took one tablet each day for nearly 40 days. Without knowing these tablets are poisoning me each single day. I experienced symptoms on 25th day but I was thinking these are not due to vitamin supplement. I consulted neurology doctor in Singapore raffles hospital he has advised me to do following blood test.
1. Calcium
2. Magnesieum
3. CK/CPK
All above test are normal. Then nerve conduction test and EMG also normal.
Finally doctor concluded I have binign fesuculation  . he advised it comes and goes. Just ignore and asked me see psychologist.

I was desperate and suffering all above mentioned symptoms. I searched in internet for possible cause and in some website it was mentioned heavy metal toxicity is the one of the cause of Twiching and tingling in body. I gone to private lab and ordered heavy metal toxicity test for nickel, arsenic, mercury, led, zinc etc
All me heavy metal toxicity reports came normal.
Finally I ordered all vitamin  B complex panel blood test and my vitamin b-6 level was found 212 ng/Ml (normal range is 8.7-27.2)  nearly 7 times high than normal range.

I stopped the vitamin B supplement. Today 28 th day and I have still symptoms in the body but the magnitude of the symptoms have been slightly reduced. I have no idea how much damage these vitamins have done and how long it takes to recover. now I am very careful with my diet now avoiding B6 food. if i consume B6 rich food my symtoms such as tingling twitching increases.
In coming days I will keep update my progress of recovery.

It is too late for me to realize dangers of vitamin supplements…
IS THEREANYONE SUFFERED LIKE ME ABOVE SYMTOMS. Generally doctors (MD doctors ) have no clue about vitamin b6 toxicity.
Please share your experience ..

0 Responses
Have an Answer?
Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
19694731 tn?1482853437
AL
80052 tn?1550346932
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.